Doctor insights on:
Prednisone Blurred Vision
Started 40mg prednisone 6months ago 4lupus neuro sx. MD increased methotrexate. Worked. Down to 6mg pred x2 months. Dizzy, fog, blurred vision back at 5mg.?
Talk to your doc: They may want to increase the pred again for a while. I'd that doesn't help, you may need other tests. Good luck! ...Read more
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
I was on prednisone for an allergic reaction and 4 days in my eyelid started to twitch uncontrollably. I also have blurred vision, headache, and nause?
Acth test normal. Why did I get spacy, confused, blurry vision, salt cravings w/prednisone taper from 6 to 5 mg. Sx improved w/increasing salt, h20.?
Wrong test: Hi. Neither measuring ACTH nor doing an ACTH stimulation test is a test for adrenal sufficiency during a prednisone taper (I'm not sure what you're referring to by "ACTH test"). In no case would the pred taper make you mineralocorticoid (aldosterone-the salt hormone) deficient. If your taper is going too fast based on clinical grounds, it has to be slowed down - there are no lab tests for that. ...Read more
Sx extr. Fatigue, muscle pain, fever, blurry vision, hands change color & can hardly hold my arms up. Prednis alleviates, but 4 Drs/no Dx. Please help?
No diagnosis yet: Were you tested for Lyme? If so, the results can be confusing. When you get tested helps determine their validity. Peace and good health. ...Read more
Suspect. Wegener's or polychondritis. Rx- prednisone &imuran. Also have subglotticstenosis. Having vision issues (blurred) - is this common with above?
Blurred vision: May have many causes. You can start at the tear film, then cornea, lens, the vitreous gel, retina, optic nerve and finally the brain. There are over 2 million parts that compose the eye and the visual system is very complex. A good eye examination will help determine the cause of your blurred vision. ...Read more
Probably: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
See your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
Not common: A posterior vitreous detachment (PVD) is when the vitreous gel pulls away from the retina. The posterior aspect of the vitreous can be seen as a floater, often appearing like a spider web in the vision. In theory, if this floater obstructs the macula, or central retina, it could blur the vision. However, this is usually transient. If blurry vision is constant, get evaluated for retinal detachment. ...Read more
Please start with: Your family doctor.Get a more detailed answer ›
Possibly: Pregnancy alters the fluid balance in the body which includes the cornea (the window at the front of the eye) which can swell a little in early pregnancy and change the eye power causing some degree of minor blur. It is not a reliable or diagnostic test for pregnancy so rely on other types of testing to determine pregnancy. ...Read more
Zoloft, Abilify (aripiprazole):
Zoloft (sertraline) is a medication for treatment of depression. it can cause blurred vision.
Abilify is a medication for psychosis, it can cause blurred vision.
Discuss with your Psychiatrist benefits and side effects of these medications, then make your decision. ...Read more
Your symptoms indicate that you have someone you know to take you as soon as possible the nearest Emergency facility.
Hope all goes well - please keep me informed, I can always learn something. ...Read more
Testing: You should have your blood pressure and blood sugar tested, and your current medications reviewed if any to see if they could be causing your symptoms. Medications such as blood pressure meds and others can cause similar side effects. Sounds like a visit to the doctor is in order. ...Read more
Multi-symptoms: U need to consult your primary care doc. For full exam & thorough blood work to rule out medical causes. ...Read more
Unlikely...: B12 deficiency may result in anemia, glossitis, paresthesias, ataxia. While you may want to evaluate the reasons B12 supplements were initiated and how successfully you have been repleted with your B12 shots, it is unlikely you have been overdosed. Since you expressed concern however about those injections, call your prescribing doctor for his advice please. ...Read more
Fatigue: If not drinking, u need to have your family doc. Examine u pretty soon. ...Read more
I have been taking Prozac (fluoxetine) for one year and suffer blurred vision is this a side effect?
Possibly: Blurred vision can be due to anti-depressant medications. Go see your eye doctor for further evaluation. ...Read more
Hello doctor I am having slightly headache and blurred vision which is 24 hours since last three years?
I had traumatic hyphema more than two weeks ago and I still have blurred vision. When will my vision normalize?
I have had a headache for 3 days and have been vomiting uncontrollably and and blurred vision. What should I do?
Seek help now: If your vision is blurry in only one eye, this would be highly suspicious for acute angle closure glaucoma, which is high pressures inside your eyeball. If both eyes are blurry, the pressure inside your head may be high. Although there other possible causes, these two very serious conditions need to be ruled out. You need to see a doctor asap! ...Read more
Temple pain and blurred vision with headaches for 16 days. Hot compress feels good makes vision much worse. Why?
Heat slows nerves: Please get an eye exam if not done already. Tough to answer not knowing the cause of the headaches. But if the blurred vision is due to a problem with your optic nerve behind the eye, then applying heat would make vision worse because heat slows down nerve signals. So please see your doctor to make sure you do not have a condition called optic neuritis. ...Read more